# SDR 06FDEA1767

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 76,492 hours, 22,358 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2009005013
- Part serial: 766
- Condition: Faulted
- Location: Lt Ailerons
- Part time: 22,160 hours, 7,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 A/P DISENGAGE AFTER T/O.  RE-ENGAGED 1 TIME WITH IMMEDIATE DISENGAGED AGAIN.  PERFORMED NR 1 AND 2 FCC TEST PER MD 10-30 MM 22-00-00-5.  FOUND LIB AILERON ACTUATOR AT FAULT.  ALSO, NR 1 AND 2FCC AND AFSCP.  REMOVED AND REPLACED 2 FCC, AFSCP AND LIB AILERON ACTUATOR PER MD10-30 MM 27-113-01-4.  PERFORMED OPS CKS AND CKS GOOD.  PERFORMED BOTH FCC TEST AND R-T-S PER ABOVE MM.  GND OPS CKS GOOD.  SERVICED HYD SYSTEMS AS REQUIRED.  SECURED ALL PANELS.
